# SDR AWXA200602065

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 27,548 hours, 10,730 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: 0306
- Condition: Failed
- Location: Engine
- Part time: 19,243 hours, 7,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LAS - IN CRUISE, AT FLT LEVEL 390 IN LIGHT OCCASIONAL MODERATE TURBULENCE.  THE CREW HEARD A LOUD COMPRESSOR STALL, ACCOMPANIED BY ECAM ENG 2 STALL MSG.  NO ABNORMAL ENGINE PARAMETERS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SEA.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE PERFORMED TROUBLESHOOTING PER TSM 71-00-00-810-809, FOUND 7TH(B) STAGE BLEED VALVE FAILING FUNCTIONAL TEST PER AMM 75-32-52-700-011.  MAINTENANCE REPLACED THE 7TH (B) STAGE VALVE PER AMM 75-32-52 (TQ0058,TQ0212).  PERFORMED POWER ASSURANCE RUN PER TC F5M71312.  OPS CHECK WAS GOOD.
